About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 543947, 12 pages
http://dx.doi.org/10.1155/2013/543947
Research Article

Periodic Solutions for Impulsive Stochastic BAM Neural Networks with Time-Varying Delays in Leakage Terms

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 27 April 2013; Accepted 18 July 2013

Academic Editor: Yong Zhou

Copyright © 2013 Li Yang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Yang and Yongkun Li, “Periodic Solutions for Impulsive Stochastic BAM Neural Networks with Time-Varying Delays in Leakage Terms,” International Journal of Differential Equations, vol. 2013, Article ID 543947, 12 pages, 2013. doi:10.1155/2013/543947